Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Vaginal burning during urination. advised may be due to dermatological problem, having periods. Continue Sitz bath?

I have vaginal burning while urination . Did test for UTI/ Yeast Infection/STDs/Any other vaginal infection all came out negative. The doctor says may be its a dermatological problem on the outside skin of vagina. I was taking warm sitz with apple cedar vinegar and salt to get relief and it was working fine. My period started and I am wondering should I continue with the sitz bath
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
You can continue with sitz bath even if you are with periods .
You should use cotton panties and change more often.
You can use cream that contain a little amount of gluconocorticoides.
After you pass the periods you should consult with a dermatologist to see the pathology.
Take care of your self and do not be worried
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor